Events and Trade Fairs

Visit us and experience our products!

We will keep you informed about the upcoming dates on this website and in social media! Please feel free to make an appointment with us in advance. – Contact ORTHOLUTIONS

Ortholutions Trade Fair Presentations And Conference Lectures

Exhibitor at international trade fairs for orthopedic technology

Logo eSOSORT 2020

SOSORT 2022

Next event

SOSORT International Congress 2022
Veneu: Donostia-San Sebastián, Spain.
Event period: 2022 (planned)

# # #

eSOSORT 2020 Virtual Meeting

The virtual meeting took place on Saturday, June 20, 2020,
Lectures are available in the online archive [paid content].

Ortholutions as partner of eSOSORT 2020

Ortholutions has supported the eSOSORT event 2020 of the annual conference as a platinum sponsor.

Ortholutions Experts’ Events

Seminars, advanced trainings/ education classes, and workshops – for specialists by orthopedics experts

1st RSC® Brace Scoliosis Intensive ONLINE Seminar

2-day webinar


UPDATE 04/07/2021

Participant tickets for the RSC® Brace Scoliosis Intensive Webinar 2021 are sold out!

You are welcome to register as an prospective participant on the waiting list for the 2022 seminar.
Experience has shown that the tickets will be reserved in advance.

We look forward to your participation!


 

with Dr. Manuel Rigo
from April 16 to 17, 2021 (Friday to Saturday)

 We appreciate your interest in ORTHOLUTIONS and our Original RSC® Scoliosis Brace. To be able to order a RSC® Brace the first step is to attend a RSC® Brace Scoliosis Intensive Webinar. The next Webinar in English will be at the Ortholutions Scoliosis Center (Germany) date 16. + 17. April 2021. 

For this Webinar, you and your Treatment Team (consisting of: 1 MD, 1 PT, 1 Certified Orthotist CO) ideally would attend 

or 

you may attend as a Single Professional such as Certified Orthotist, Physiotherapist or Medical Doctor, since your goal is to intensively learn about idiopathic Scoliosis and the Original RSC Rigo Chêneau Brace. 

 WEBINAR FEES 

Fee per participant: 1.100 € (plus VAT) Fee per 2P-Treatment Team (CO / PT): 2.000 € (plus VAT) Fee per complete 3P-Treatment Team (CO/ PT / MD): 2.850 € (plus VAT) Payment is to be made in advance, at least 2 weeks prior to the Webinar. All mentioned prices have to be understood as price + tax

How it works after allending the Webinar If your goal is after the Webinar to order the Original RSC® Brace from Ortholutions, this is how it works: 1 RSC® Brace (1 custom made TLSO Brace ready to be fit without the mold /without Velcro-Straps) After you have successfully attended the RSC® Brace Scoliosis Intensive Webinar when you are certified as RSC® BRACE Excellence Center: 

Following the RSC® Brace Scoliosis Intensive Webinar, the Certified Orthotist who attended will receive a LOGIN to the Ortholutions Patient-Database to upload in total 7 clinical view digital photos of the patient, a 3D-Scan and the x-ray photos. This Patient-Database is GDPR secure since it is used for all patient-safety relevant data. Here all clinical data like x-rays as well as patient history, clinical view photos, family and patient history in relation to IS will be written and viewable. The Patient- Database is also a Communication Platform for the ORTHOLUTIONS RSC Brace Clients with the Scoliosis Experts of ORTHOLUTIONS. 

The ORTHOLUTIONS Scoliosis Experts such as Dr. Rigo MD and Dr. Mina Jelacic MD will then take over the following 2 tasks. First they will classify each patient’s scoliosis curve and secondly pick for each patient personally the exact RSC® Brace model that fits to the patient’s morphology. Afterwards Ortholutions will produce, with its patented production method the Original RSC® Brace which is always a 100% reproduction of an original hand-molded Rigo Chêneau Brace (done for the past 19 years and saved in our model-library). We guarantee to ship the Original RSC® Brace after 10 workdays to the RSC Brace Excellence Center.

RSC® Brace 

After the fitting of the RSC® Brace the CPO is asked to do digital fitting photos of the patient in-RSC-Brace and also upload them to his Ortholutions Patient-Database Account. 

After the first check-up from the Medical Doctor (about 6-8 weeks later) when the check-up x-rays are done – the CPO is again asked to upload these digital photos of the patient in-brace as well as the x-rays in-RSC-Brace. If the CPO wishes, the Ortholutions Scoliosis Experst may comment these in-Brace clinical view photos and x-rays. 

The aim of Ortholutions is not to find as many co-operating teams around the globe who order the Original RSC Brace as possible. We want to educate CPO’s who are interested in learning about the RSC Rigo-System-Cheneau Brace and we want to find Treatment-Teams (CPO + PT or CPO+PT+MD) who have a real interest in doing the optimum for their IS patients. 

Part of a co-operating with Ortholutions and working with the Original RSC Brace as RSC Brace Excellence Center is to follow the ‘Ortholutions RSC® Brace Protocol’. 

Program

Schedule

1st LIVE RSC® BRACE Scoliosis Intensive Webinar 16-17 April 2021

Lecturer: Manuel Rigo MD (Barcelona, Spain) 

Lecturer: Dino Gallo CPO (Ortholutions) Jenny Schmid CPO (Ortholutions) 

Guest Lecturer: Matthias Roller CPO, MSc (rollerwerk medical engineering & consulting) 

Organization: Jenny Schmid CPO (Ortholutions), Kerstin Richter Project Assistant (Ortholutions) Ingo Becker Social Media (mindrockets)

Host of the Webinar: Ortholutions, Germany

Timetable: CET Central European Time

Technical requirements: stable internet connection for Video Transmission We will use ZOOM https://zoom.us/de-de/webinar.html 

 

Schedule Friday April 16th

1st LIVE RSC Brace Scoliosis Intensive Webinar 

09:00 Virtual Meet & Greet /Introduction 

Morning Block 1 

09:15 Non-Surgical management of Idiopathic Scoliosis (M Rigo) 

Definitions and terminology (30‘ presentation) 

09:45 Questions and Answers for 10 minutes 

09:55 Five minutes BREAK (short break for technical reasons) 

10:00 Non-Surgical management of Idiopathic Scoliosis (M Rigo) 

Indications of non-surgical treatment (30’ presentation) 

10:30 Question and Answers for 10 minutes 

10:40 Fifteen minutes BREAK (long break for technical reasons) 

Morning Block 2 

10:55 Non-surgical management of Idiopathic Scoliosis (M Rigo) 

– 3D Nature of Idiopathic Scoliosis (25’ presentation) 

11:20 Questions and Answers for 5 minutes 

11:25 Five minutes BREAK (short break for technical reasons) 

11:30 Non-Surgical management of Idiopathic Scoliosis (M Rigo) 

Historical Classifications -frontal plane and sagittal plane (25’ presentation) 

11:25 Questions and Answers for 5 minutes 

12:00-13:00 Lunch Break

Afternoon Block 1 

13:00 Non-Surgical management of Idiopathic Scoliosis (M Rigo) 

Measurements and follow-up (25 ‘presentation) 

13:25 Questions and Answers for 10 minutes 

13:35 Five minutes BREAK (short break for technical reasons) 

13:40 Non-Surgical Management of Idiopathic Scoliosis (M Rigo) 

– Rigo Classification (25’ presentation) 

14:05 Question and Answers for 10 minutes 

14:15 Fifteen minutes BREAK (long break for technical reasons) 

 

Afternoon Block 2 

14:30 Biomechanical principles of the RSC – Part I (M Rigo) 

– General and specific principles of correction (25’ presentation) 

14:55 Questions and Answers for 5 minutes 

15:00 Five minutes BREAK (short break for technical reasons) 

15:05 Biomechanical principles of the RSC – Part I (M Rigo) 

– General and specific principles of correction (25’ presentation) 

15:30 Questions and Answers for 10 minutes 

15:40 Twenty minutes BREAK (long break for technical reasons) 

 

Afternoon Block 3 

16:00 Biomechanical principles of the RSC – Part II (M Rigo) 

Brace design according to Rigo Type – Basic Lines (25’ presentation) 

16:25 Questions and Answers for 10 minutes 

16:35 Five minutes BREAK (short break for technical reasons) 

16:40 Biomechanical principles of the RSC – Part II (M Rigo) 

Brace design according to Rigo Type – Basic Lines (25’ presentation) 

17:05 Questions and Answers for 10 minutes 

17:15 End of the Journey 

 

Schedule Saturday April 17th 

1st LIFE RSC Brace Scoliosis Intensive Webinar

Morning Block 1 

09:00 Biomechanical principles of the RSC – Part III (M Rigo) 

Brace design according to Rigo type – Details (25‘ presentation) 

09:25 Questions and Answers for 10 minutes 

09:35 Five minutes BREAK (short break for technical reasons) 

09:40 Biomechanical principles of the RSC – Part III (M Rigo) 

Brace design according to Rigo Type – Details (20’ presentation) 

10:00 Question and Answers for 10 minutes 

10:10 fifteen minutes BREAK (long break for technical reasons) #WeCreateForHumans ORTHOLUTIONS 

Morning Block 2 

10:25 Physiotherapy Scoliosis Specific Exercises – PSSE (M Rigo) 

– General Principles (20’ presentation) 

10:45 Questions and Answers for 5 minutes 

10:50 Five minutes BREAK (short break for technical) 

 

Morning Block 3 

10:55 Practical session on radiological measurements and classification (M Rigo) 

11:25 Five minutes BREAK (short break for technical reasons) 

11:30 Test (M Rigo) 

12:00 – 13:00 Lunch Break 

 

Afternoon Schedule 

Lecturer: Matthias Roller CPO, MSc (rollerwerk medical engineering & consulting) 

Lecturer: Dino Gallo CPO (Ortholutions) 

 

Afternoon Block 1 

13:05 – 13:45 Effective wearing time monitoring in scoliosis management (M Roller) – Application, Advantage for patients and families, Studies (40’ presentation) 

13:45– 13:55 Questions & Answers for 10 Minutes 

13:55-14:10 Fifteen minutes BREAK (long break for technical reasons) 

 

Afternoon Block 2 

Introduction Ortholutions. The RSC Bracing Concept. 14:10-14:35 Patient evaluation, 3-D Scan, measurements and photos (D Gallo) 

(25’ presentation) 

14:35-14:45 Questions & Answers 

14:45-14:55 Ten minutes BREAK (long break for technical reasons)

 

Afternoon Block 3 

14:55 Patient Database + RSC Brace fitting (D Gallo) 

– (30’ presentation) 15:25 Questions & Answers 

END of the 2nd webinar day will be approximately 3:45 pm – 4:30 pm CET (Central European Time Table) max.

2-Day Seminar The Chêneau-Brace after Rigo

* New dates to be announced *

2 ½ day scoliosis advanced training

with Dr. Mina Jelačić MD about the Original RSC® Brace philosophy and the Original Rigo® System Chêneau® (RSC®) Brace for RSC® treatment teams In this two-day theory seminar, Dr. Mina Jelačić MD will present the biomechanical aspects and the pathomechanism of idiopathic scoliosis, the three-dimensional correction principles of the Rigo Chêneau corset restoration and will demonstrate the manufacturing process with classification, modeling technique, and brace fitting. Registration fee 3 participants OT, MD, PT [To be announced alongside with new dates] – 1 participant additionally to a team – per Person additionally to a RSC® treatment team [To be announced alongside with new dates] 1 participant only – MD, OT or PT [To be announced alongside with new dates] Additional food during RSC® Brace seminar/ per person – including social dinner. [To be announced alongside with new dates]

Recommendations for hotels

Self-booking – The price for a seminar at the Ortholutions Scoliosis Center does not include the cost of accommodation and travel.

MY HOME | MY HOTEL Rosenheim (1 min. to Ortholutions on foot) Am Oberfeld 25, 83026 Rosenheim, Germany Phone: +49 8031 617 48-0 Email: info@myrosenheim.com myrosenheim.com

Landgasthof Happinger Hof (1.7 km distance / 3 min. to Ortholutions by car) Happinger Str. 23-25, 83026 Rosenheim, Germany Phone: +49 8031 61 69 7-0 Email: info@happingerhof.de happingerhof.de

B&B Hotel Rosenheim (4.2 km distance / 8 min. to Ortholutions by car – 1 min. to Rosenheim main station on foot) Eduard-Rüber-Straße 1 GPS: Luitpoldstr. 1 83022 Rosenheim, Germany Phone: +49 8031 9010990 Email: rosenheim@hotelbb.com hotelbb.de/de/rosenheiM

Google Opt-out Click here to opt-out.